Alert archive / California / Flash Flood Watches in 2011
Flash Flood Watch 8, NWS San Diego, CA
NWS San Diego, CA issued this flash flood watch at Jul 30, 2011, 8:50 PM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Jul 31, 2011, 12:00 PM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2011, 8:50 PM PDT (03:50 UTC)
- In effect from
- Jul 31, 2011, 12:00 PM PDT
- Expired
- Jul 31, 2011, 5:55 PM PDT
- In force
- 6 hr
- Issued by
- NWS San Diego, CA
- Flood severity
- None
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 3.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
873 WGUS66 KSGX 310350 FFASGX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 850 PM PDT SAT JUL 30 2011 ...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE MOUNTAINS AND DESERTS OF SOUTHWEST CALIFORNIA FOR SUNDAY AFTERNOON AND EVENING... .MOONSOONAL FLOW INTO SOUTHERN CALIFORNIA AGAIN TOMORROW WILL BRING A CHANCE FOR STRONG THUNDERSTORMS AND LOCALLY HEAVY RAINFALL...MAINLY IN THE MOUNTAINS AND ALONG THE ADJACENT DESERT SLOPES AND FOOTHILLS. CAZ055-056-058-060>062-311200- /O.NEW.KSGX.FF.A.0008.110731T1900Z-110801T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 850 PM PDT SAT JUL 30 2011 ...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST CALIFORNIA... INCLUDING THE FOLLOWING AREAS...APPLE AND LUCERNE VALLEYS... COACHELLA VALLEY...RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO COUNTY DESERTS AND SAN DIEGO COUNTY MOUNTAINS. * FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING * A DEEP...MOIST AND UNSTABLE FLOW INTO THE REGION IS EXPECTED TO RESULT IN SCATTERED THUNDERSTORMS CAPABLE OF HEAVY RAINFALL AND LOCAL FLASH FLOODING. * FRESHLY BURNED AREAS...INCLUDING THE EAGLE BURN IN NORTHEAST SAN DIEGO COUNTY...WILL BE PARTICULARLY SUSCEPTIBLE TO FLASH FLOODING AND HEAVY DEBRIS FLOWS. PERSONS IN OR NEAR THESE AREAS SHOULD PREPARE TO ACT QUICKLY AND MOVE TO HIGHER GROUND IF THUNDERSTORMS DEVELOP OR WARNINGS ARE ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ JAD
3 follow-up statements
135 WGUS66 KSGX 311239 FFASGX FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 539 AM PDT SUN JUL 31 2011 ...FLASH FLOOD WATCH FOR THE MOUNTAINS AND DESERTS FOR THIS AFTERNOON AND EVENING... .MONSOONAL MOISTURE IN SOUTH FLOW ALOFT WILL BRING SCATTERED THUNDERSTORMS TO THE MOUNTAINS AND DESERTS THIS AFTERNOON WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND FLASH FLOODING. CAZ055-056-058-060>062-312100- /O.CON.KSGX.FF.A.0008.110731T1900Z-110801T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 539 AM PDT SUN JUL 31 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON PDT TODAY THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY... RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS... SAN DIEGO COUNTY DESERTS AND SAN DIEGO COUNTY MOUNTAINS. * FROM NOON PDT TODAY THROUGH THIS EVENING * MONSOONAL MOISTURE IN SOUTH FLOW ALOFT WILL BRING SCATTERED THUNDERSTORMS TO THE MOUNTAINS AND DESERTS THIS AFTERNOON WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND FLASH FLOODING. * FRESHLY BURNED AREAS...INCLUDING THE EAGLE BURN IN NORTHEAST SAN DIEGO COUNTY...WILL BE PARTICULARLY SUSCEPTIBLE TO FLASH FLOODING AND HEAVY DEBRIS FLOWS. PERSONS IN OR NEAR THESE AREAS SHOULD PREPARE TO ACT QUICKLY AND MOVE TO HIGHER GROUND IF THUNDERSTORMS DEVELOP OR WARNINGS ARE ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ MARTIN
573 WGUS66 KSGX 312024 FFASGX FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 124 PM PDT SUN JUL 31 2011 ...FLASH FLOOD WATCH FOR THE MOUNTAINS AND DESERTS FOR THIS AFTERNOON AND EVENING... .MONSOONAL MOISTURE IN SOUTH FLOW ALOFT WILL BRING SCATTERED THUNDERSTORMS TO THE MOUNTAINS AND DESERTS THIS AFTERNOON WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND FLASH FLOODING. CAZ055-056-058-060>062-010300- /O.CON.KSGX.FF.A.0008.000000T0000Z-110801T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 124 PM PDT SUN JUL 31 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY... RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS... SAN DIEGO COUNTY DESERTS AND SAN DIEGO COUNTY MOUNTAINS. * UNTIL 8 PM PDT THIS EVENING * MONSOONAL MOISTURE IN SOUTH FLOW ALOFT WILL BRING SCATTERED THUNDERSTORMS TO THE MOUNTAINS AND DESERTS THIS AFTERNOON WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND FLASH FLOODING. * FRESHLY BURNED AREAS...INCLUDING THE EAGLE BURN IN NORTHEAST SAN DIEGO COUNTY...WILL BE PARTICULARLY SUSCEPTIBLE TO FLASH FLOODING AND HEAVY DEBRIS FLOWS. PERSONS IN OR NEAR THESE AREAS SHOULD PREPARE TO ACT QUICKLY AND MOVE TO HIGHER GROUND IF THUNDERSTORMS DEVELOP OR WARNINGS ARE ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ MM
644 WGUS66 KSGX 010055 FFASGX FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 555 PM PDT SUN JUL 31 2011 CAZ055-056-058-060>062-010200- /O.CAN.KSGX.FF.A.0008.000000T0000Z-110801T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 555 PM PDT SUN JUL 31 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST CALIFORNIA HAS BEEN CANCELLED. THUNDERSTORMS HAVE DIMINISHED OVER THE AREA AND ARE NOT EXPECTED AGAIN UNTIL MONDAY AFTERNOON. $$ JAD
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood watch went out at Jul 30, 2:00 PM PDT, 6 hours 50 minutes earlier.
Area forecast discussion, Jul 30, 2:00 PM PDT, 6 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
200 PM PDT SAT JUL 30 2011
.SYNOPSIS...
HIGH PRESSURE TO THE EAST WILL BRING MONSOONAL MOISTURE THROUGH
EARLY NEXT WEEK. THIS WILL BRING A CHANCE OF MAINLY AFTERNOON AND
EARLY EVENING THUNDERSTORMS IN THE MOUNTAINS...DESERTS...AND INLAND
VALLEYS. A LIGHT SHOWER OR SPRINKLES ARE POSSIBLE NEAR THE COAST.
THIS MONSOONAL FLOW WILL ALSO BRING A PATCHIER MARINE LAYER. FOR THE
MIDDLE TO LATTER PART OF NEXT WEEK...A WEAK TROUGH OF LOW PRESSURE
NEAR THE WEST COAST WILL BRING DRIER SOUTHWEST FLOW ALOFT WITH A
RETURN OF THE MARINE LAYER FOR GREATER NIGHT AND MORNING COASTAL LOW
CLOUDS AND FOG.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
A FEW SERIOUS THUNDERSTORMS POPPED UP AROUND BIG BEAR CITY AND INTO
HESPERIA SO FAR TODAY AND MORE WILL COME MAINLY OVER THE MOUNTAINS
AND UPPER DESERT THROUGH THE EVENING. MEANWHILE COASTAL SAN DIEGO IS
STILL UNDER LOW CLOUDS. THERE IS AN EASTERLY WAVE...NOW MOVING
THROUGH NORTHERN BAJA AS SEEN ON SATELLITE...WHICH WILL MOVE THROUGH
OUR REGION TONIGHT BRINGING A SLIGHT CHANCE OF SHOWERS AND TSTORMS
FOR ALL AREAS THROUGH THE EVENING. IT WILL MOVE OUT EARLY SUNDAY BUT
ENOUGH MOISTURE REMAINS FOR A CHANCE OF THUNDERSTORMS THAT WILL STAY
IN THE MOUNTAINS AND DESERTS SUNDAY AFTERNOON. ON MONDAY THE FLOW
BEGINS TO TURN SOUTHWEST WITH A SMALLER CHANCE OF AFTERNOON TSTORMS
FOR MOUNTAINS AND DESERTS. MEANWHILE BACK AT THE COAST THE MARINE
LAYER AND THE COASTAL CLOUDS WILL DIMINISH...BUT IS CURRENTLY RATHER
STUBBORN TO RELEASE ITS GRIP AT THE COAST DESPITE THE DISRUPTION
FROM HIGHER LEVELS. LESS EXTENSIVE AND MORE RANDOM LOW CLOUD
COVERAGE IS EXPECTED NIGHTS AND MORNINGS THROUGH TUESDAY MORNING. AN
UPPER TROUGH TO OUR NORTH PUSHES DOWN SLIGHTLY ON THE HIGH PRESSURE
RIDGE WEDNESDAY INTO NEXT WEEKEND. THIS WILL SHOVE ASIDE MONSOONAL
MOISTURE AND EXTEND OUR MARINE LAYER CLOUDS AGAIN.
&&
.AVIATION...
302030Z...OVER THE COASTAL AREAS AND MUCH OF THE VALLEY AREAS MAINLY
15000 SCATTERED...EXCEPT PERSISTENT LOW CLOUDS WITHIN A FEW MILES OF
THE COASTLINE SOUTH OF KCRQ WITH BASES AROUND 1500 FT MSL AND TOPS
2500 FT MSL. THESE LOW CLOUDS WILL SPREAD INLAND AFTER 02Z WITH
SIMILAR BASES AND TOPS. THE LOW CLOUDS COULD BE RATHER PATCHY
TONIGHT AND CONFINED TO AREAS WEST OF KONT AND KRNM TONIGHT DUE TO
SUBTROPICAL MOISTURE AND INSTABILITY ALOFT.
ABOVE THE MARINE LAYER SCATTERED TO BROKEN CLOUDS 8000 TO 15000 FEET
MSL. SCATTERED SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS...MAINLY
DURING THE AFTERNOON AND EVENING. LOCAL GUSTY WINDS... LIGHTNING...
AND HEAVY RAIN NEAR THE THUNDERSTORMS.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH FROM NOON PDT TODAY THROUGH THIS EVENING FOR
THE APPLE AND LUCERNE VALLEYS...RIVERSIDE COUNTY
MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO
COUNTY MOUNTAINS.
PZ...MARINE WEATHER STATEMENT FOR POSSIBLE THUNDERSTORMS.
&&
PUBLIC...MM
AVIATION...SMALLHazardous weather outlook, Jul 30, 4:00 PM PDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 PM PDT SAT JUL 30 2011 CAZ042-043-048-050-055>058-060>062-311300- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 400 PM PDT SAT JUL 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE MOUNTAINS AND NORTHERN DESERTS...SCATTERED SHOWERS AND THUNDERSTORMS. THUNDERSTORMS PRODUCE DEADLY LIGHTNING. ISOLATED STRONG STORMS WILL PRODUCE TORRENTIAL RAIN...HAIL...AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MONSOONAL MOISTURE WILL CONTINUE A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS FOR THE MOUNTAINS AND DESERTS THROUGH MONDAY. FOR SUNDAY...THE FLASH FLOOD POTENTIAL INDEX IS MODERATE FOR ALL MOUNTAINS AND ADJACENT DESERT AREAS. THUNDERSTORMS ARE EXPECTED TO DEVELOP...AND ISOLATED FLASH FLOODING IS POSSIBLE. A FLASH FLOOD WATCH WILL BE IN EFFECT AGAIN IN THE AFTERNOON AND EVENING FOR THE MOUNTAINS AND ADJACENT DESERT AREAS. FOR MONDAY...THE FLASH FLOOD POTENTIAL INDEX IS LOW...THE RISK OF FLASH FLOODING IS MINIMAL. ISOLATED THUNDERSTORMS ARE POSSIBLE OVER THE MOUNTAINS AND ADJACENT DESERT SLOPES. TUE THROUGH FRI...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. JAD
In the hours before
Local storm report, Jul 30, 2:55 PM PDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN DIEGO CA
255 PM PDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM TSTM WND GST APPLE VALLEY 34.53N 117.21W
07/30/2011 E60.00 MPH SAN BERNARDINO CA TRAINED SPOTTER
SPOTTER REPORT
0146 PM FLOOD VICTORVILLE 34.52N 117.33W
07/30/2011 SAN BERNARDINO CA TRAINED SPOTTER
PARTS OF RIDGECREST ROAD FLOODED NEAR RAILROAD TRACKS.
MANY STREETS IN SRPING VALLEY HAVE FLOWING WATER.
0200 PM TSTM WND DMG VICTORVILLE 34.52N 117.33W
07/30/2011 SAN BERNARDINO CA TRAINED SPOTTER
POWERLINES DOWN ON 7TH AND D STREETS DUE TO WIND KNOCKING
TREES ON LINES
&&
ATARDYLocal storm report, Jul 30, 3:39 PM PDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
339 PM PDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLOOD VICTORVILLE 34.52N 117.33W
07/30/2011 SAN BERNARDINO CA TRAINED SPOTTER
STREET FLOODING IN VICTORVLLLE ON NISQUALLI BETWEEN
BALSAM AND MARIPOSA. OUTSIDE LANE FLOODED FROM NISQUALLI
AND COTTONWOOD.
&&
ATARDYLocal storm report, Jul 30, 6:10 PM PDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN DIEGO CA
610 PM PDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM TSTM WND GST APPLE VALLEY 34.53N 117.21W
07/30/2011 E60.00 MPH SAN BERNARDINO CA TRAINED SPOTTER
SPOTTER REPORT
0146 PM FLOOD VICTORVILLE 34.52N 117.33W
07/30/2011 SAN BERNARDINO CA TRAINED SPOTTER
PARTS OF RIDGECREST ROAD FLOODED NEAR RAILROAD TRACKS.
MANY STREETS IN SPRING VALLEY HAVE FAST FLOWING WATER.
0200 PM TSTM WND DMG VICTORVILLE 34.52N 117.33W
07/30/2011 SAN BERNARDINO CA TRAINED SPOTTER
POWERLINES DOWN ON 7TH AND D STREETS DUE TO WIND KNOCKING
TREES ON LINES
0230 PM FLOOD VICTORVILLE 34.52N 117.33W
07/30/2011 SAN BERNARDINO CA TRAINED SPOTTER
STREET FLOODING IN VICTORVLLLE ON NISQUALLI BETWEEN
BALSAM AND MARIPOSA. OUTSIDE LANE FLOODED FROM NISQUALLI
AND COTTONWOOD.
0500 PM HEAVY RAIN 3 S RANCHITA 33.17N 116.52W
07/30/2011 E0.00 INCH SAN DIEGO CA TRAINED SPOTTER
FLOODING ON MARKER 15 COUNTY ROAD S-2. SCRISSORS
CROSSING. FEW INCHES OF WATER ON ROAD.
0600 PM HEAVY RAIN WRIGHTWOOD 34.36N 117.63W
07/30/2011 M1.50 INCH SAN BERNARDINO CA TRAINED SPOTTER
NO ISSUES IN TOWN
&&
ATARDYThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 5:19 PM PDT | Areal Flood Advisory | SGX | San Bernardino | 3 hr |
| Jul 31, 7:56 AM PDT | Areal Flood Advisory | SGX | Riverside, San Bernardino | 3 hr |
| Jul 31, 11:02 AM PDT | Areal Flood Advisory | SGX | Riverside, San Bernardino | 118 min |
| Jul 31, 12:07 PM PDT | Special Weather Statement | SGX | San Diego | 53 min |
| Jul 31, 12:31 PM PDT | Flash Flood Warning | SGX | San Diego | 119 min |
| Jul 31, 12:34 PM PDT | Severe Thunderstorm Warning | SGX | San Diego | 56 min |
| Jul 31, 1:30 PM PDT | Flash Flood Warning | SGX | San Diego | 2 hr |
| Jul 31, 3:26 PM PDT | Special Weather Statement | SGX | San Diego | 64 min |
| Jul 31, 3:33 PM PDT | Flash Flood Warning | SGX | San Diego | 117 min |
| Jul 31, 3:52 PM PDT | Severe Thunderstorm Warning | SGX | San Bernardino | 38 min |
| Jul 31, 3:59 PM PDT | Flash Flood Warning | SGX | San Bernardino | 100 min |
| Jul 31, 4:20 PM PDT | Severe Thunderstorm Warning | SGX | San Diego | 40 min |
| Jul 31, 4:37 PM PDT | Flash Flood Warning | SGX | San Diego | 113 min |
Nearby
Flash Flood Watches in California, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.